Renormalized Solutions of Nonlinear Parabolic Equations in Weigthed Variable-Exponent Space
Renormalized Solutions of Nonlinear Parabolic Equations in Weigthed Variable-Exponent Space
摘要
This article is devoted to study the existence of renormalized solutions for the nonlinear p (x)-parabolic problem in the Weighted-Variable-Exponent Sobolev spaces, without the sign condition and the coercivity condition.
参考文献19
-
1Aharouch L., Azroul E. and Rhoudaf M., Strongly nonlinear variational degenerated parabolic problems in weighted sobolev spaces. The Australian journal of Mathematical cal Analysis and Applications, 5 (2008), Article 13,1-25. 被引量:1
-
2Akdim Y., Bennouna J., Mekkour M., Solvability of degenerated parabolic equations without sign condition and three unbounded nonlinearities. Electronic Journal of Differential Equations, 2011 (2011), 1-26. 被引量:1
-
3Boccardo L., Giachetti J. I. Diaz. D., Murat F., Existence of a solution for a weaaker form of a nonlinear elliptic equation. In : Recent Advances in Nonlinear Elliptic and parabolic problems, Nancy. 1988, in : pitman Res. Notes Math. Ser, 208, Longman Sci, Tech, Harlow, (1989), 229-246. 被引量:1
-
4Lions J. L., Quelques Methode de Resolution des Probtemes aux Limites non Lineaires, Dunod, Paris, 1969. 被引量:1
-
5Akdim Y., Bennouna J., Mekkour M., Renormalised solutions of nonlinear degenerated parabolic equations with natural growth terms and L1 data. Int. J. Evolut. Equ., 5 (4) (2011), 421-446. 被引量:1
-
6Zang C., Zhou S., Renormalized and entropy solutions for nonlinear parabolic equations with variable exponents and L1-data. J Differential equations, 248 (2010), 1376-1400. 被引量:1
-
7Bendahmane M., Wittbold P., Zimmermann A., Renormalized solutions for a nonlinear parabolic equation with variable exponents and L1-data. J. Differential Equations, 249 (2010), 1483-1515. 被引量:1
-
8Kim Y. H., Wang L. and Zhang C., Global bifurcation for a class of degenerate elliptic equations with variable exponents.}. Math. Anal. Appl., 371 (2010), 624-637. 被引量:1
-
9Kovacik O., Rakonsik J., On space LPW(fl) and W1,p(x)(Cl). Czechoslovak Math J., 41 (116) (1991), 592-618. 被引量:1
-
10Fan X.L., Zhao D? On the spaces LPW(n) and Wm'PM(n). J Math. Anal. Appl, 263 (2001), 424-446. 被引量:1
-
1AKDIM Y.,BENKIRANE A.,EL MOUMNI M,REDWANE H..Existence of Renormalized Solutions for Nonlinear Parabolic Equations[J].Journal of Partial Differential Equations,2014,27(1):28-49.
-
2Ming Yu CHEN School of Science,Quanzhou Nomal University,Quanzhou,Fujian 362000,P,R.China.Blow-up for Doubly Degenerate Nonlinear Parabolic Equations[J].Acta Mathematica Sinica,English Series,2008,24(9):1525-1532.
-
3N’guimbi GermainDept.ofMath.,ShandongUniv.,Jinan250100.(CONGO-BRAZZAVILLE).THE EFFECT OF NUMERICAL INTEGRATION IN FINITE ELEMENT METHODS FOR NONLINEAR PARABOLIC EQUATIONS[J].Applied Mathematics(A Journal of Chinese Universities),2001,16(2):219-230. 被引量:1
-
4CutMINGRONG.A MODIFIED UPWIND DIFFERENCE SCHEME FOR NONLINEAR PARABOLIC EQUATIONS IN A VARIABLE DOMAIN[J].Applied Mathematics(A Journal of Chinese Universities),1997,12(4):411-418.
-
5王卫东,张全德.ON GLOBAL EXISTENCE AND NONEXISTENCE FOR SOME NONLINEAR PARABOLIC EQUATIONS[J].Acta Mathematica Scientia,1998,18(3):249-261. 被引量:2
-
6梁,廷,梁学信.BOUNDEDNESS PROPERTIES OF SOLUTIONS OF DOUBLY NONLINEAR PARABOLIC EQUATIONS[J].Acta Mathematica Scientia,1994,14(S1):110-117. 被引量:1
-
7刘小华.THE FINITE ELEMENT METHODS FOR A CLASS OF NONLINEAR PARABOLIC EQUATIONS[J].Numerical Mathematics A Journal of Chinese Universities(English Series),2001,10(1):59-69. 被引量:1
-
8Lingeshwaran Shangerganesh,Natesan Barani Balan,Krishnan Balachandran.Weak-renormalized solutions for three species competition model in ecology[J].International Journal of Biomathematics,2014,7(6):27-50.
-
9Adam M.Oberman.CONVERGENCE RATES FOR DIFFERENCE SCHEMES FOR POLYHEDRAL NONLINEAR PARABOLIC EQUATIONS[J].Journal of Computational Mathematics,2010,28(4):474-488.
-
10张丽琴,赵俊宁.EXISTENCE AND UNIQUENESS OF RENORMALIZED SOLUTIONS FOR A CLASS OF DEGENERATE PARABOLIC EQUATIONS[J].Acta Mathematica Scientia,2009,29(2):251-264. 被引量:1